MAUDE Adverse Event Report: Ethicon Endo-Surgery, LLC. LIGACLIP; CLIP, IMPLANTABLE

Ethicon Endo-Surgery, LLC. LIGACLIP; CLIP, IMPLANTABLE
Catalog Number MSM20
Medical Device Problem Codes Failure to Form Staple (2579); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when being used in breast cases by surgeon.He feels that the clip applier is "misfiring".He feels that the clips are not forming properly.There have been no patient injuries/problems, this is precautionary.No surgical delay or patient harm was reported.
 
Additional Manufacturer Narrative
(b)(4).Date sent 8/12/2026 d4 batch # unk b3: exact date is unk.Assumed first day of the month.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this lot.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: please provide more details about the device quality issue.Did device jam (not fire clips)? did device not feed clips (clips not advance fully into jaws)? did device drop or eject clips? was there any other issue noted with the clip firing (sideways feed clip, malformed clips, scissored clips, etc )? did the clip not hold on the vessel or tissue once placed? was the device on a vessel/artery when it would not open? if yes, how was the device removed? (cut off, forced open) if the device was cut off, was there any damage to the vessel/tissue?.

Brand Name
LIGACLIP
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR  00969
Manufacturer (Section G)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
PR  
+1(303)552-6892
MDR Report Key50222281
Report Number3005075853-2026-06559
Device Sequence Number13371072
Product Code GDO
UDI-Device Identifier10705036002505
UDI-Public(01)10705036002505(17)310331(10)981D45
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K820837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMSM20
Device Lot NumberLot: 981D45 Batch: A70174
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/25/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/03/2026
Supplement Date Received by Manufacturer08/25/2026
09/09/2026
Initial Report FDA Received Date08/12/2026
Supplement Report FDA Received Date08/26/2026
09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown